Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 27, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 22, 2022, 5:20 PM CDT for Clarke County, Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2022, 5:20 PM CDT (22:20 UTC)
- Expired
- Mar 22, 2022, 6:01 PM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Clarke County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 140 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 5:34 PM CDT | TORNADO | 3 Ssw Carmichael, MS | THIS TORNADO STARTED IN AN OPEN FIELD SOUTH OF COUNTY ROAD 610. ON THE NORTH SIDE OF 610, SEVERAL TREES WERE UPROOTED ALONG WITH SEVERAL OTHERS DAMAGED. THE TORNADO CONTINUED NNE THROUGH A WOODED RIVER BOTTOM THEN CROSSED A PORTION OF COUNTY ROAD 618. HERE A F |
| Mar 22, 5:37 PM CDT | TSTM WND DMG | Carmichael, MS | ROOF BLOWN OFF A HOME, CARS DAMAGE AND POWER POLES DOWN. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 10:40 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
113
WFUS54 KJAN 222220
TORJAN
MSC023-222315-
/O.NEW.KJAN.TO.W.0027.220322T2220Z-220322T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
520 PM CDT Tue Mar 22 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Eastern Clarke County in east central Mississippi...
* Until 615 PM CDT.
* At 520 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Waynesboro, moving north at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Crandall around 540 PM CDT.
Snell around 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3190 8847 3186 8860 3185 8869 3223 8853
3223 8843
TIME...MOT...LOC 2220Z 201DEG 39KT 3180 8866
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TW2 follow-up statements
334
WWUS54 KJAN 222249
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
549 PM CDT Tue Mar 22 2022
MSC023-222315-
/O.CON.KJAN.TO.W.0027.000000T0000Z-220322T2315Z/
Clarke MS-
549 PM CDT Tue Mar 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN CLARKE COUNTY...
At 549 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Crandall, or 15 miles southeast of Quitman, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Clarke County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3190 8847 3187 8858 3209 8845
TIME...MOT...LOC 2249Z 208DEG 40KT 3192 8851
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TW394
WWUS54 KJAN 222301
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
601 PM CDT Tue Mar 22 2022
MSC023-222311-
/O.CAN.KJAN.TO.W.0027.000000T0000Z-220322T2315Z/
Clarke MS-
601 PM CDT Tue Mar 22 2022
...THE TORNADO WARNING FOR SOUTHEASTERN CLARKE COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for east central
Mississippi.
LAT...LON 3190 8847 3187 8858 3209 8845
TIME...MOT...LOC 2259Z 201DEG 39KT 3205 8845
$$
TWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 22, 3:48 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Mar 22, 3:48 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
348 PM CDT Tue Mar 22 2022
...SEVERE THUNDERSTORMS AND HEAVY RAINFALL CONTINUE THROUGH EARLY
THIS EVENING...
.DISCUSSION...
In the short-term, we continue to watch a line of severe
thunderstorms moving through the far eastern portions of our
forecast area - clearing east-central and northeast MS in the next
1 to 2 hours, and lingering in southeast MS through 6 or 7 PM.
Several tornadoes have occurred already with this line of storms
today, and a Tornado Watch will continue for these storms into
early this evening. Gusty winds east of the line have persisted
into the afternoon, but convective elements are quickly becoming
the dominant concern in those areas. The remainder of the Wind
Advisory will be cancelled shortly. Heavy rain will linger as the
squall line stalls out some in southeastern Mississippi, and a
Flash Flood Watch remains in effect into this evening. Tornado
Watch and Flash Flood Watch areas will also continue to be trimmed
as the threats end this afternoon and evening. In the wake of
this system, a cold front will finally clear our forecast area and
bring in cooler, drier air from the west. Gusts in the 20-25 mph
range will be possible through the day tomorrow.
Wednesday Night through Tuesday:
In the longer term, the forecast still remains quieter. It will
be dry through the period with cooler than normal temperatures
through Saturday night. Near normal temperatures are expected
Sunday with warmer than normal temperatures Sunday night through
Monday night. Several shortwaves will round the base of the
closed low as it slowly lifts out to the northeast through Friday
only to be replaced by another closed low swinging across the
Great Lakes region through Saturday. As a result our winds aloft
will remain out of the northwest until Monday. At the surface,
high pressure will remain to our west and north helping to keep
the Gulf "closed" until Sunday night - when a surface high will
become centered to our east and a surface low develops to our
west. This will result in return flow back across our region going
into Monday helping to provide the warmer temperatures. The next
chance for rain will approach from the west by the middle of next
week with another low pressure system developing in the
southwestern CONUS. /22/NF/
&&
.AVIATION...
18Z TAF discussion:
A line of strong to severe thunderstorms is continuing to move
east across the forecast area this afternoon. These storms will
bring a sudden wind shift with possible wind gusts in excess of 50
kts (in severe storms), possible hail, and +TSRA. In the wake of
these storms, a broad area of RA and BR will continue for several
hours, with scattered lightning occurring. Winds will become
westerly in the wake of storm activity, and ceilings will fall
into the MVFR range. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 47 62 41 67 / 79 5 0 3
Meridian 54 67 41 68 / 92 5 0 5
Vicksburg 46 62 41 67 / 30 5 0 2
Hattiesburg 54 67 42 71 / 90 5 1 5
Natchez 46 62 41 67 / 28 5 0 1
Greenville 46 58 41 62 / 24 5 1 3
Greenwood 47 58 41 63 / 58 5 0 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 1 AM CDT Wednesday for MSZ039-045-046-051-052-
056>058-064>066-072>074.
Wind Advisory until 9 PM CDT this evening for MSZ030-031-033-038-
039-045-046-051-052-056>058-063>066-072>074.
Flood Watch until 7 PM CDT this evening for MSZ019-025>033-
035>038-040>044-047>050-053>055-059>063.
LA...Flood Watch until 7 PM CDT this evening for LAZ009-016-025-026.
AR...None.
&&
NF/CME/22Hazardous weather outlook, Mar 22, 4:15 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 415 PM CDT Tue Mar 22 2022 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036- 040>042-047-053-232115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Warren-Claiborne- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ032-061-232115- Choctaw-Franklin MS- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms capable of producing damaging wind gusts will be possible through late this afternoon, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ026-MSZ029-232115- Concordia-Webster- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of northeast Louisiana, and north central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms with damaging wind gusts will be possible through late this afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ031-232115- Lowndes- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through early this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ030-033-038-232115- Clay-Oktibbeha-Winston- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely and tornadoes are possible through early this evening. Some thunderstorms may produce damaging winds up to 70 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ037-044-049-054-060-232115- Attala-Leake-Rankin-Copiah-Adams- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms with damaging wind gusts will be possible through late this afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ039-046-051-052-057-058-065-066-072>074-232115- Noxubee-Kemper-Newton-Lauderdale-Jasper-Clarke-Covington-Jones- Marion-Lamar-Forrest- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through early this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely through this evening, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ045-050-055-056-062>064-232115- Neshoba-Scott-Simpson-Smith-Lincoln-Lawrence-Jefferson Davis- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely and tornadoes are possible through early this evening. Some thunderstorms may produce damaging winds up to 70 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely through this evening, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ043-048-059-232115- Madison MS-Hinds-Jefferson- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 22, 4:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO GOODMAN 32.97N 89.92W
03/22/2022 HOLMES MS PUBLIC
ROOF RIPPED OFF AT HOLMES COMMUNITY COLLEGE.
NO INJURIES REPORTED.
&&
NPLocal storm report, Mar 22, 4:48 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TSTM WND DMG FRENCH CAMP 33.29N 89.41W
03/22/2022 CHOCTAW MS OTHER FEDERAL
TREES WERE BLOWN DOWN ON THE NATCHEZ TRACE
PARKWAY AT MILE MARKER 180 NEAR FRENCH CAMP.
&&
JCLocal storm report, Mar 22, 4:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG CRYSTAL SPRINGS 31.99N 90.36W
03/22/2022 COPIAH MS BROADCAST MEDIA
TIN CARPORT BLOWN OVER. TIME ESTIMATED BASED
ON RADAR. PICTURE RELAYED VIA SOCIAL MEDIA.
&&
DCLocal storm report, Mar 22, 5:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 1 NNW NATCHEZ 31.57N 91.39W
03/22/2022 ADAMS MS EMERGENCY MNGR
A TREE FELL ON A SHED NEAR ST MARY AND N
RANKIN.
1150 AM TSTM WND DMG 4 NNW KINGSTON 31.46N 91.30W
03/22/2022 ADAMS MS EMERGENCY MNGR
TREES DOWN ON OGDEN AND LIBERTY ROADS.
1210 PM TSTM WND DMG BLACK HAWK 33.33N 90.01W
03/22/2022 CARROLL MS EMERGENCY MNGR
SEVERAL TREES DOWN ALONG HIGHWAY 430 AND
HIGHWAY 17.
1215 PM TSTM WND DMG 3 N TEOC 33.62N 90.05W
03/22/2022 CARROLL MS EMERGENCY MNGR
TREES DOWN ALONG HIGH 193.
1220 PM TSTM WND DMG 1 ESE VAIDEN 33.33N 89.74W
03/22/2022 CARROLL MS EMERGENCY MNGR
HOME DAMAGED ON COURT STREET.
1244 PM TORNADO D'LO 31.99N 89.91W
03/22/2022 EF0 SIMPSON MS TRAINED SPOTTER
SPOTTER REPORTED TORNADO MOVING EAST NEAR
DLO AROUND SIMPSON 149.
1255 PM HEAVY RAIN 3 NNW TERRY 32.14N 90.33W
03/22/2022 E1.00 INCH HINDS MS EMERGENCY MNGR
HEAVY RAIN CAUSED LOCALIZED FLOODING.
ESTIMATED RAINFALL AMOUNTS WERE NEAR AN
INCH.
1256 PM HAIL 3 WSW TERRY 32.09N 90.34W
03/22/2022 E0.70 INCH HINDS MS EMERGENCY MNGR
DIME SIZED HAIL. HEAVY RAIN CAUSED LOCALIZED
FLOODING. ESTIMATED RAIN AMOUNTS WERE NEAR
AN INCH.
0107 PM FUNNEL CLOUD 2 WSW GOSHEN SPRINGS 32.46N 89.96W
03/22/2022 RANKIN MS TRAINED SPOTTER
FUNNEL CLOUD.
0145 PM HEAVY RAIN GRENADA 33.78N 89.81W
03/22/2022 E0.50 INCH GRENADA MS EMERGENCY MNGR
HEAVY RAIN CAUSED SOME LOCALIZED STREET
FLOODING.
&&Local storm report, Mar 22, 5:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TORNADO 2 NNE GALLMAN 31.96N 90.38W
03/22/2022 COPIAH MS TRAINED SPOTTER
ROOF WAS TORN OFF WILSONS MEAT HOUSE JUST
SOUTH OF CRYSTAL SPRINGS ALONG HIGHWAY 51.
TREES WERE ALSO BLOWN DOWN ON THE SAME
PROPERTY.
&&
JCLocal storm report, Mar 22, 5:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TORNADO 2 NW GALLMAN 31.95N 90.42W
03/22/2022 COPIAH MS TRAINED SPOTTER
TREES WERE BLOWN DOWN ON RAYMOND ROAD BY
LAKE COPIAH.
&&
JCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:46 AM CDT | River Flood Warning | JAN | Clay | 49 hr |
| Mar 22, 8:46 AM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Mar 22, 10:13 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 63 min |
| Mar 22, 10:50 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 55 min |
| Mar 22, 11:02 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 58 min |
| Mar 22, 11:07 AM CDT | Tornado Warning | JAN | Issaquena, Warren | 53 min |
| Mar 22, 11:41 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 64 min |
| Mar 22, 11:43 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 62 min |
| Mar 22, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Montgomery, Webster | 41 min |
| Mar 22, 11:54 AM CDT | Tornado Warning | JAN | Sharkey, Yazoo | 66 min |
| Mar 22, 12:01 PM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 59 min |
| Mar 22, 12:13 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| Mar 22, 12:17 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 58 min |
| Mar 22, 12:33 PM CDT | Areal Flood Warning | JAN | Issaquena, Washington | 6 hr |
| Mar 22, 12:43 PM CDT | Tornado Warning | JAN | Attala, Holmes | 62 min |
| Mar 22, 12:46 PM CDT | Tornado Warning | JAN | Leake, Madison | 59 min |
| Mar 22, 12:49 PM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin, Simpson | 56 min |
| Mar 22, 12:54 PM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 66 min |
| Mar 22, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 54 min |
| Mar 22, 1:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 66 min |
| Mar 22, 1:20 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 55 min |
| Mar 22, 1:23 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Montgomery, Oktibbeha, Webster, Winston | 67 min |
| Mar 22, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 38 min |
| Mar 22, 1:28 PM CDT | Special Weather Statement | JAN | Jasper | 32 min |
| Mar 22, 1:39 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 96 min |
| Mar 22, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Smith | 78 min |
| Mar 22, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 74 min |
| Mar 22, 2:01 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 36 min |
| Mar 22, 2:07 PM CDT | Tornado Warning | JAN | Simpson, Smith | 40 min |
| Mar 22, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha, Webster | 93 min |
| Mar 22, 2:22 PM CDT | Tornado Warning | JAN | Kemper, Neshoba | 53 min |
| Mar 22, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 97 min |
| Mar 22, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 53 min |
| Mar 22, 2:41 PM CDT | Tornado Warning | JAN | Jasper, Newton | 19 min |
| Mar 22, 2:55 PM CDT | Tornado Warning | JAN | Noxubee | 65 min |
| Mar 22, 3:01 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 14 min |
| Mar 22, 3:22 PM CDT | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson | 3 hr |
| Mar 22, 3:42 PM CDT | Tornado Warning | JAN | Kemper | 46 min |
| Mar 22, 3:46 PM CDT | Tornado Warning | JAN | Clarke, Kemper, Lauderdale | 41 min |
| Mar 22, 4:01 PM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 3 hr |
| Mar 22, 4:17 PM CDT | Flash Flood Warning | JAN | Jasper, Newton, Scott, Smith | 4 hr |
| Mar 22, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Mar 22, 4:37 PM CDT | Tornado Warning | JAN | Jasper, Newton | 18 min |
| Mar 22, 6:01 PM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Neshoba | 4 hr |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.